# SDR REXA2017062000747

- Difficulty date: June 20, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3177319
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CENTER FIXED STEP IS CRACKED IN CENTER OF TREAD.  REMOVED & REPLACED PAX DOOR STEP IAW SRM 51-42-20.
